Covid vaccine turned Scot woman legs into giant blisters and left her in wheelchair.
Since being confined to a wheelchair as a result of a serious response to a Covid vaccine, a mother is nevertheless urging people to get the vaccine.
Sarah, from Glasgow, posted gruesome images of the horrifying rash that covered her entire body and face, according to the Daily Record.
Doctors at the National Health Service confirmed that the mother-of-effects one’s were triggered by her body’s response to the AstraZeneca vaccine.
Sarah developed a tingling rash seven days after receiving the vaccine. She called her doctor, but the blisters spread across her body, so she went to Queen Elizabeth University Hospital’s A&E department.
“I was hooked up to an ECG unit.”
A series of scans came out negative, but the second of two biopsies revealed a reaction to the jab.
“They put me on steroids after they found out it was a reaction to the vaccine, and it seems to be really helping my development,” Sarah said.
Sarah thanked hospital personnel after being discharged from the hospital on April 12 and able to recover at home.
She said, ” “I strongly maintain that people should be vaccinated, and the fact that so many people have had it and survived suggests that it is generally healthy.
“It isn’t to get them threatened. In the event that happening to someone else, that means help will be needed right away.”
Sarah, who has developed a rash on her arms and buttocks as well as a facial abscess after getting the vaccine, is telling people to pay attention to improvements in their bodies after getting the shot.
A spokesperson at NHS Greater Glasgow and Clyde had said: “We are encouraging everybody who has been asked to proceed in getting their vaccine to do so.
“Vaccines are known to have potential side effects.
“These side effects must be continually balanced against the expected disease prevention benefits.”
AstraZeneca stated that they are unable to comment on such events.